MathSciNet Relay Station
MathSciNet bibliographic data
MR1823921 (2002e:42024) 42B25
Tanaka, Hitoshi The Fefferman-Stein type inequality for the Kakeya maximal operator. Proc. Amer. Math. Soc. 129 (2001), no. 8, 2373–2378.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement